Coherence of relatively quasi-free algebras. (English) Zbl 1333.18020

In the main result of the paper the authors prove that every flat relative quasi-free algebra over a commutative noetherian ring is left and right coherent. This generalizes an old result proved by J. Cuntz and D. Quillen in [J. Am. Math. Soc. 8, No. 2, 251–289 (1995; Zbl 0838.19001)].


18G20 Homological dimension (category-theoretic aspects)
18G25 Relative homological algebra, projective classes (category-theoretic aspects)


Zbl 0838.19001
Full Text: DOI arXiv


[1] Åberg, H, Coherence of amalgamations, J. Algebra, 78, 372-385, (1982) · Zbl 0498.16006
[2] Bondal, AI; Polishchuk, AE, Homological properties of associative algebras: the method of helices, Russian Acad. Sci. Izv. Math., 42, 219-260, (1994) · Zbl 0847.16010
[3] Bondal, A., Zhdanovskiy, I.: Representation theory for systems of projectors and discrete Laplace operators. IPMU13-0001, IPMU, Kashiwa, Japan (2013). http://db.ipmu.jp/ipmu/sysimg/ipmu/1012.pdf · Zbl 1329.16023
[4] Bourbaki, N.: Éléments de Mathématique. Algèbre. Chapitre 10. Algèbre Homologique. Masson, Paris (1980) · Zbl 0455.18010
[5] Chase, SU, Direct products of modules, Trans. Amer. Math. Soc., 97, 457-473, (1960) · Zbl 0100.26602
[6] Choo, KG; Lam, KY; Luft, E; Bass, H (ed.), On free product of rings and the coherence property, No. 342, 135-143, (1973), Berlin
[7] Cuntz, J; Quillen, D, Algebra extensions and nonsingularity, J. Amer. Math. Soc., 8, 251-289, (1995) · Zbl 0838.19001
[8] Efimov, AI; Lunts, VA; Orlov, DO, Deformation theory of objects in homotopy and derived categories III: abelian categories, Adv. Math., 226, 3857-3911, (2011) · Zbl 1225.18009
[9] He, J-W; Oystaeyen, F; Zhang, Y, Graded 3-Calabi-Yau algebras as ore extensions of 2-Calabi-Yau algebras (2013), Proc. Amer. Math. Soc., 143, 1423-1434, (2015) · Zbl 1329.16023
[10] Herscovich, E, Representations of super Yang-Mills algebras, Comm. Math. Phys., 320, 783-820, (2012) · Zbl 1281.17008
[11] Kontsevich, M; Rosenberg, AL; Gelfand, IM (ed.); Retakh, VS (ed.), Noncommutative smooth spaces, 85-108, (2000), Boston · Zbl 1003.14001
[12] Minamoto, H.: A criterion of graded coherentness of tensor algebras and its application to higher dimensional Auslander-Reiten theory (2012). arXiv:1210.5437 · Zbl 1074.14002
[13] Piontkovski, D.: Noncommutative Grassmanian of codimension two has coherent coordinate ring (2014). arXiv:1401.6549
[14] Polishchuk, A, Noncommutative proj and coherent algebras, Math. Res. Lett., 12, 63-74, (2005) · Zbl 1074.14002
[15] Smith, S.P.: A 3-Calabi-Yau algebra with \(G_2\) symmetry constructed from the octonions (2011). arXiv:1104.3824 · Zbl 1281.17008
[16] Soublin, J-P, Anneaux et modules cohérents, J. Algebra, 15, 455-472, (1970) · Zbl 0198.35803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.